# SDR GUUA07270207

- Difficulty date: July 22, 2002
- Submitted: July 27, 2002
- Operation: Air carrier
- Aircraft: N53545
- Make and model: Beech 1900D
- Aircraft serial: UE185
- Aircraft time: 14,297 hours, 17,433 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS276456A
- Condition: Worn
- Part time: 17,297 hours, 17,433 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

INTERMITTENT VIBRATION FELT IN CONTROL WHEEL IN FLIGHTDETERMINED RIGHT YOKE BEARING TO BE WORN, BUT  WITHIN LIMITS.  REPLACED RIGHT AILERON YOKE BEARING
